Many people want to know how to increase libido when taking Prozac. Like other selective serotonin reuptake inhibitors, Prozac is an antidepressant that can cause many different sexual side effects. These range from decreased libido and trouble reaching orgasm, to markedly increased libido. The side effects will be different for every person, but there are several ways to manage them.
- Give it time. Some side effects will go away once your body adjusts to the Prozac. Try staying on your medication for a couple of weeks to see if it improves. If your decreased libido persists, it's time to schedule an appointment to discuss options with your doctor.
- Change your dosage. Never do this before speaking with your doctor. Your doctor may be able to reduce or change your dosage to help treat decreased libido from Prozac. It is important to remember that this is a common side effect and you should be able to talk openly with your doctor about this problem.
- Try a once-daily dose. Talk to your doctor about taking a once-daily dose of Prozac. Many people find that this can help with side effects and that they are able to have sex before they take Prozac. This solution is best for people who do not mind scheduling sexual activity around their medication.
- Add or switch medications. Your doctor may be able to change your prescription to prevent side effects. Some antidepressants can counteract the side effects of Prozac. Switching to a bupropion or adding it to your current treatment can be helpful in treating sexual side effects from Prozac. Some doctors may recommend adding a medication intended to treat sexual dysfunction. This will help to counteract the effects of the Prozac.
What Others Are Reading Right Now.
6 Signs She Wants You to Come Talk to Her at the Bar
These not-so-subtle hints mean legit interest—and time for action.
Do This Surprising Thing and Science Says Women Will Be All ...
No, it's not "buy a Ferrari."
Warning! 7 Lies All Women Tell Men
Prep for these fibs. Ladies will thank you, and that’s the truth.